# SDR UALA2012030901569

- Difficulty date: March 9, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 69,834 hours, 25,938 cycles
- Engine: Pwa PW2037
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 3830041109
- Part serial: 49
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG 2.5 ACT IS LEAKING FUEL FROM WEEP HOLE IN ACT BODY.  REPLACED 2.5 BLEED ACT AND RIGGED REF MM.  ACP IDLE RUN.  NO LEAKS NOTED, OPS CHECKED OKAY.
